# SDR A6WA20080046

- Difficulty date: January 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 10,095 hours, 9,296 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

HIGHER THAN NORMAL BACK PRESSURE NEEDED DURING LANDING WITH YOKE.  (K)
